Flatulence After Consumption Of Gastritis?

Illustration of Flatulence After Consumption Of Gastritis?
Illustration: Flatulence After Consumption Of Gastritis? joshgitalis.com

Hello, I am 25 years old and have been suffering from mag since 7 years ago. If the mag relapses, diarrhea can be accompanied. Usually I was prescribed suspension syrup, omeprazole / lanzoprazole, and antibiotics. u003cbr u003e Incidentally, when the mag relapsed last time, another doctor prescribed suspension syrup, ranitidine, and 20 mg Zinc. After the medicine was gone, my stomach felt bloated and heavier. Unlike when taking suspension, omeprazole / lanzoprazole, and antibiotics. U003cbr u003e u003cbr u003e Is this a side effect of the medicine? Or do you think there are other disorders of digestion? U003cbr u003e Thank you.

1 Answer:

Hello! Thank you for asking at HealthReplies.com.


Ulcer or dyspepsia is a discomfort in the abdomen that is often caused by disorders of the stomach. Patients with ulcers usually do not need to be given antibiotics. Your doctor may give antibiotics for an indication of an infectious disease that you are also experiencing or you may experience stomach disorders that are caused by an infectious disease. However, antibiotics are not usually given routinely every symptom in the stomach appears. Suspension syrup that is often given to patients with gastric disorders is sucralfat. Sucralfat is a drug given to patients who have suffered injuries to the stomach or small intestine. Sucralfate serves to provide a layer to the wound, so it does not feel painful when the wound is exposed to food or stomach acid. Omeprazole has a way of working similar to Lansoprazole, which is by reducing the amount of stomach acid. The function of lowering stomach acid can also be achieved with raniditine even though the way it works is somewhat different. Zinc may be given to repair the surface of your intestine damaged by diarrhea that you experience.


Bloating you experience can be a side effect of the drug, but it may also still be a form of the severity of the disorder you are experiencing. You should see an intern doctor for further examination. In addition to explaining the symptoms that you are experiencing, you should also explain the history of treatment that you have taken. The doctor will then examine you directly. If necessary, your doctor may suggest further examination to you. Follow the instructions from the doctor well so that you can recover well.

That's all information from me. I hope this helps.

Regards.

: by

Related Question

Causes And Ways To Deal With Itchy Skin During Third Trimester Pregnancy?

Causes And Ways To Deal With Itchy Skin During Third Trimester Pregnancy?

(1 year ago)

Doctor, sorry I want to ask. when I wake up 5 hours I immediately take a shower. after bathing my palms and the backs of my hands and feet itched once. if scratched directly red an... Read more

Handling For Hunchbacks When Walking?

Handling For Hunchbacks When Walking?

(10 months ago)

Hello Wr. Wb... Read more

The Rule Of Changing The 3-month Injection Of Contraceptives To Breastfeeding Birth Control Pills?

The Rule Of Changing The 3-month Injection Of Contraceptives To Breastfeeding Birth Control Pills?

(10 months ago)

Hello, I had the injection for 3 months, because I was given the 3 month injection, so I want to switch to the breastfeeding pill, but my question is, I need to get the injection a... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *